Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
143 Publications
2023 | Draft | Preprint | IST-REx-ID: 17174 |

Prethermalization for deformed Wigner Matrices
L. Erdös, S.J. Henheik, J. Reker, V. Riabov, ArXiv (n.d.).
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
L. Erdös, S.J. Henheik, J. Reker, V. Riabov, ArXiv (n.d.).
2023 | Draft | Preprint | IST-REx-ID: 17173 |

Multi-point functional central limit theorem for Wigner Matrices
J. Reker, ArXiv (n.d.).
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
J. Reker, ArXiv (n.d.).
2023 | Published | Journal Article | IST-REx-ID: 13317 |

Eigenstate thermalisation hypothesis for translation invariant spin systems
S. Sugimoto, S.J. Henheik, V. Riabov, L. Erdös, Journal of Statistical Physics 190 (2023).
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
S. Sugimoto, S.J. Henheik, V. Riabov, L. Erdös, Journal of Statistical Physics 190 (2023).
2023 | Published | Journal Article | IST-REx-ID: 14343 |

Gaussian fluctuations in the equipartition principle for Wigner matrices
G. Cipolloni, L. Erdös, S.J. Henheik, O. Kolupaiev, Forum of Mathematics, Sigma 11 (2023).
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
G. Cipolloni, L. Erdös, S.J. Henheik, O. Kolupaiev, Forum of Mathematics, Sigma 11 (2023).
2023 | Published | Journal Article | IST-REx-ID: 14421 |

Creation rate of Dirac particles at a point source
S.J. Henheik, R. Tumulka, Journal of Physics A: Mathematical and Theoretical 56 (2023).
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
S.J. Henheik, R. Tumulka, Journal of Physics A: Mathematical and Theoretical 56 (2023).
2023 | Published | Journal Article | IST-REx-ID: 11741 |

Quenched universality for deformed Wigner matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Probability Theory and Related Fields 185 (2023) 1183–1218.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
G. Cipolloni, L. Erdös, D.J. Schröder, Probability Theory and Related Fields 185 (2023) 1183–1218.
2023 | Published | Journal Article | IST-REx-ID: 17079 |

Characteristic polynomials of random truncations: Moments, duality and asymptotics
A. Serebryakov, N. Simm, G. Dubach, Random Matrices: Theory and Applications 12 (2023).
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
A. Serebryakov, N. Simm, G. Dubach, Random Matrices: Theory and Applications 12 (2023).
2023 | Published | Journal Article | IST-REx-ID: 12683 |

Dynamics of a rank-one perturbation of a Hermitian matrix
G. Dubach, L. Erdös, Electronic Communications in Probability 28 (2023) 1–13.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
G. Dubach, L. Erdös, Electronic Communications in Probability 28 (2023) 1–13.
2023 | Published | Journal Article | IST-REx-ID: 12707 |

Small deviation estimates for the largest eigenvalue of Wigner matrices
L. Erdös, Y. Xu, Bernoulli 29 (2023) 1063–1079.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
L. Erdös, Y. Xu, Bernoulli 29 (2023) 1063–1079.
2023 | Published | Journal Article | IST-REx-ID: 12761 |

Functional central limit theorems for Wigner matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Annals of Applied Probability 33 (2023) 447–489.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
G. Cipolloni, L. Erdös, D.J. Schröder, Annals of Applied Probability 33 (2023) 447–489.
2023 | Published | Journal Article | IST-REx-ID: 12792 |

On the spectral form factor for random matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Communications in Mathematical Physics 401 (2023) 1665–1700.
[Published Version]
View
| Files available
| DOI
| WoS
G. Cipolloni, L. Erdös, D.J. Schröder, Communications in Mathematical Physics 401 (2023) 1665–1700.
2023 | Published | Journal Article | IST-REx-ID: 14667 |

Functional CLT for non-Hermitian random matrices
L. Erdös, H.C. Ji, Annales de l’institut Henri Poincare (B) Probability and Statistics 59 (2023) 2083–2105.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
L. Erdös, H.C. Ji, Annales de l’institut Henri Poincare (B) Probability and Statistics 59 (2023) 2083–2105.
2023 | Published | Journal Article | IST-REx-ID: 14750 |

Local laws for multiplication of random matrices
X. Ding, H.C. Ji, The Annals of Applied Probability 33 (2023) 2981–3009.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
X. Ding, H.C. Ji, The Annals of Applied Probability 33 (2023) 2981–3009.
2023 | Published | Journal Article | IST-REx-ID: 14775 |

Convergence rate to the Tracy–Widom laws for the largest eigenvalue of sample covariance matrices
K. Schnelli, Y. Xu, The Annals of Applied Probability 33 (2023) 677–725.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
K. Schnelli, Y. Xu, The Annals of Applied Probability 33 (2023) 677–725.
2023 | Published | Journal Article | IST-REx-ID: 14780 |

Spiked multiplicative random matrices and principal components
X. Ding, H.C. Ji, Stochastic Processes and Their Applications 163 (2023) 25–60.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
X. Ding, H.C. Ji, Stochastic Processes and Their Applications 163 (2023) 25–60.
2023 | Published | Journal Article | IST-REx-ID: 14849 |

On the rightmost eigenvalue of non-Hermitian random matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Y. Xu, The Annals of Probability 51 (2023) 2192–2242.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
G. Cipolloni, L. Erdös, D.J. Schröder, Y. Xu, The Annals of Probability 51 (2023) 2192–2242.
2023 | Published | Journal Article | IST-REx-ID: 10405 |

Central limit theorem for linear eigenvalue statistics of non-Hermitian random matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Communications on Pure and Applied Mathematics 76 (2023) 946–1034.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
G. Cipolloni, L. Erdös, D.J. Schröder, Communications on Pure and Applied Mathematics 76 (2023) 946–1034.
2022 | Published | Journal Article | IST-REx-ID: 11135 |

On the operator norm of a Hermitian random matrix with correlated entries
J. Reker, Random Matrices: Theory and Applications 11 (2022).
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
J. Reker, Random Matrices: Theory and Applications 11 (2022).
2022 | Published | Journal Article | IST-REx-ID: 10600 |

Adiabatic theorem in the thermodynamic limit: Systems with a uniform gap
S.J. Henheik, S. Teufel, Journal of Mathematical Physics 63 (2022).
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
S.J. Henheik, S. Teufel, Journal of Mathematical Physics 63 (2022).
2022 | Published | Journal Article | IST-REx-ID: 10623 |

The BCS critical temperature at high density
S.J. Henheik, Mathematical Physics, Analysis and Geometry 25 (2022).
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
S.J. Henheik, Mathematical Physics, Analysis and Geometry 25 (2022).